Directed polymers and the quantum Toda lattice
O’Connell, Neil. (2012) Directed polymers and the quantum Toda lattice. Annals of Probability, Vol.40 (No.2). pp. 437-458. ISSN 0091-1798Full text not available from this repository.
Official URL: http://dx.doi.org/10.1214/10-AOP632
We characterize the law of the partition function of a Brownian directed polymer model in terms of a diffusion process associated with the quantum Toda lattice. The proof is via a multidimensional generalization of a theorem of Matsumoto and Yor concerning exponential functionals of Brownian motion. It is based on a mapping which can be regarded as a geometric variant of the RSK correspondence.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Divisions:||Faculty of Science > Mathematics|
|Journal or Publication Title:||Annals of Probability|
|Publisher:||Institute of Mathematical Statistics|
|Official Date:||March 2012|
|Page Range:||pp. 437-458|
|Access rights to Published version:||Restricted or Subscription Access|
Actions (login required)
Downloads per month over past year